Journal article icon

Journal article

On monotonic estimates of the norm of the minimizers of regularized quadratic functions in Krylov spaces

Abstract:
We show that the minimizers of regularized quadratic functions restricted to their natural Krylov spaces increase in Euclidean norm as the spaces expand.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10543-019-00791-2

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0002-0963-5550
More by this author
Role:
Author
ORCID:
0000-0002-1031-1588
More by this author
Role:
Author
ORCID:
0000-0002-4846-1266
Publisher:
Springer Nature Publisher's website
Journal:
BIT Numerical Mathematics Journal website
Volume:
60
Issue:
3
Pages:
583–589
Publication date:
2019-12-13
Acceptance date:
2019-11-27
DOI:
EISSN:
1572-9125
ISSN:
0006-3835
Source identifiers:
1078663
Language:
English
Keywords:
Pubs id:
pubs:1078663
UUID:
uuid:40cf02df-a3e8-49fe-85ff-92f4a73e732d
Local pid:
pubs:1078663
Deposit date:
2020-01-03

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP